自然科学版 英文版
自然科学版 英文版
自然科学版 英文版

您目前所在的位置:首页 - 期刊简介 - 详细页面

中南大学学报(英文版)

Journal of Central South University

Vol. 2    No. 1    June 1995

[PDF Download]    [Flash Online]

    

MONOTONE METHOD FOR SECOND ORDER THREE-POINT BOUNDARY VALUE PROBLEMS
Li Longtu; Tan Lifang

Department of Applied Mathematics and Applied Software, Central South University of Technology, Changsha, 410083, China

Abstract:Monotone sequences are constructed that converge to the ex tremal solutions of second order three point boundary value problems when the functions involved do not possess any monotone properties. 

 

Key words: monotone method; differential equation; boundary value Problem

中南大学学报(自然科学版)
  ISSN 1672-7207
CN 43-1426/N
ZDXZAC
中南大学学报(英文版)
  ISSN 2095-2899
CN 43-1516/TB
JCSTFT
版权所有:《中南大学学报(自然科学版、英文版)》编辑部
地 址:湖南省长沙市中南大学 邮编: 410083
电 话: 0731-88879765 传真: 0731-88877727
电子邮箱:zngdxb@csu.edu.cn 湘ICP备09001153号